Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Insomnia troubles
Jul 24, 2005

Two months ago my psychiatrist put me on Trazadone 50mg at bedtime to help me sleep. Almost immediately I began to show signs that my HIV treatment may be becoming less effective(thrush, fatigue, rash, etc.) My next bloodwork is scheduled for August. I stopped taking the Trazadone, but should get the Dr. to order an earlier HIV and CD4 count sooner? Also, can you recommend an OTC med that will help me deal with my insomnia?

Response from Dr. Horwath

The change in your medical condition had nothing to do with trazodone. It doesn't interfere with the medical treatment of HIV infection. You do need to consult with your doctor to see why your treatment is less effective, but trazadone is not the cause.



Previous
Wont have sex with me but with others
Next
Counselling related problem

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement